# SDR 95ZZZX1724

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 833702
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLL - FLT 307 - ON TAKEOFF, UNABLE TO GET NOSE GEAR UP INDICATION.  NOSE GEAR DOOR APPEARED TO STAY DOWN OR IN TRANSIT.  CYCLED GEAR DOWN, ALL INDICATIONS NORMAL.  RAISED GEAR AGAIN AND HAD SAME UNSAFE INDICATION.  AIRCRAFT MADE UNEVENTFUL LANDING AT FLL.  INSPECTED NOSE GEAR AND FOUND STRUT DEFLATED.  NO OTHER DAMAGE FOUND.  SERVICED NOSE STRUT AND AIRCRAFT MADE MAINTENANCE FERRY FLIGHT TO MIA.  NOSE STRUT OKAY AT MIA.  FOUND NOSE UPLOCK SWITCH BAD.  REPLACED SWITCH.  LANDING GEAR RETRACTION TEST GOOD.  CYCLES, 5,911.
